Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 15, 2012, 7:39 PM CDT for Franklin County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 7:39 PM CDT (00:39 UTC)
- Expired
- Mar 15, 2012, 8:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Franklin County, TN
The radar
The Northeast Alabama radar (KHTX), 27 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS54 KHUN 160039
SVRHUN
TNC051-160115-
/O.NEW.KHUN.SV.W.0052.120316T0039Z-120316T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
739 PM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN TENNESSEE...
* UNTIL 815 PM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF SHERWOOD...OR ABOUT 10 MILES SOUTH OF WINCHESTER...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
COWAN...
SHERWOOD...ANDERSON...
SEWANEE...ALTO...
ST. ANDREWS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3529 8591 3522 8586 3499 8587 3499 8602
3500 8618 3532 8600
TIME...MOT...LOC 0039Z 258DEG 17KT 3505 8604
$$
70/DD1 follow-up statement
778
WWUS54 KHUN 160109
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 PM CDT THU MAR 15 2012
TNC051-160119-
/O.EXP.KHUN.SV.W.0052.000000T0000Z-120316T0115Z/
FRANKLIN TN-
809 PM CDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY
EXPIRES AT 815 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3529 8591 3522 8586 3499 8587 3499 8602
3500 8618 3532 8600
TIME...MOT...LOC 0109Z 258DEG 17KT 3508 8587
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 7:05 PM CDT, 34 minutes earlier.
Area forecast discussion, Mar 15, 7:05 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 705 PM CDT THU MAR 15 2012 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 223 PM CDT THU MAR 15 2012/ HIGH PRESSURE HAS MAINTAINED THE SUMMER-LIKE ATMOSPHERE ACROSS MUCH OF THE EASTERN HALF OF THE CONUS TODAY...WITH HIGHS IN THE TENNESSEE VALLEY PUSHING INTO THE LOWER 80S ALREADY THIS AFTERNOON. THESE TEMPERATURES ARE APPROACHING 20 DEGREES ABOVE NORMAL FOR MARCH 15TH...AND HAVE ALREADY TIED THE RECORD HIGH AT KMSL (85 DEG AT 2PM WITH A RECORD OF 85 DEG IN 1908) AND BROKEN THE RECORD AT KHSV (83 DEG AT 2PM WITH A RECORD OF 82 DEG IN 1946) COMBINED WITH DEWPOINTS IN THE 60S SURGING NORTHWARD ALONG THE MISSISSIPPI RIVER VALLEY AND TOWARD OHIO...DIURNALLY DRIVEN THUNDERSTORMS HAVE BEEN RAPIDLY INCREASING IN COVERAGE ACROSS THE NORTHERN FRINGES OF MS/AL/GA AND NORTHWARD ACROSS TN AND KY (WITH GA/CAROLINA STORMS LIKELY DRIVEN SOMEWHAT BY TOPOGRAPHY AS WELL). A MID LEVEL SHORTWAVE HAS HELPED WITH THE FORCING FOR THESE STORMS AND REMAINS SLIGHTLY WEAKER HEADING INTO THE DEEP SOUTH...HENCE THE TAPERING OFF OF STORMS ACROSS OUR CWA AND SOUTHWARD. THE OTHER LIMITING FACTOR INHIBITING STORM GROWTH IN OUR AREA HAS BEEN THE POCKET OF MID LEVEL DRY AIR...WHICH SHOULD CONTINUE TO WEAKEN SLIGHTLY OVER THE NEXT SEVERAL HOURS. COMBINED WITH THE CONTINUED HEATING...EXPECT THE TC IN OUR AREA TO START PRODUCING TSRA IN THE NEXT HOUR OR TWO. HAIL WILL CONTINUE TO BE THE MAIN CONCERN WITH AFTERNOON TSRA...WITH SOME GUSTY OUTFLOW AND LOCALLY HEAVY RAINFALL ALSO POSSIBLE DUE TO THE SLOW STORM MOVEMENT. HEADING INTO FRIDAY...THE RIDGE WILL SLIDE EVER SO SLIGHTLY TO THE EAST. THIS SHOULD PUT THE TN VALLEY IN THE FLOW THAT AREAS TO OUR NW HAD TODAY...ALLOWING LINGERING OVERNIGHT STORMS THAT BECOME MORE ELEVATED IN NATURE. DIURNALLY DRIVEN STORMS ARE EXPECTED AGAIN TOMORROW AFTERNOON ASSOCIATED WITH THE WEAK SHORTWAVE THAT WILL ALSO SLIDE SLOWLY EASTWARD. HAVE MORE CONFIDENCE THAT A GOOD PORTION OF THE NE CWA WILL SEE SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON SO HAVE BUMPED UP POP CHANCES INTO THE LIKELY CATEGORY FOR POINTS GENERALLY NE OF HSV. WITH SLIGHTLY GREATER COVERAGE OF CLOUDS AND STORMS...WILL KEEP TEMPS SIMILAR TO THOSE SEEN TODAY. THE WEAKER RIDGE CURRENTLY OVER THE NORTHERN GREAT LAKES WILL PUSH EASTWARD THROUGH THIS WEEKEND AND REINFORCE THE EAST COAST SURFACE RIDGE. THE 'RING OF FIRE' SHOULD ALSO PUSH EASTWARD AND ALLOW ONE MORE DAY OF AFTERNOON POP-UP STORMS ON SATURDAY THEN FOCUS MOST OF THE PRECIP EAST OF THE AREA FOR SUNDAY-TUESDAY. CONTINUED S-SE FLOW WILL KEEP CONDITIONS UNSEASONABLY WARM THROUGH MID WEEK UNDER GENERALLY PARTLY CLOUDY SKIES. HAVE CONTINUED WITH THE TREND PUT OUT BY THE MID SHIFT TO KEEP TEMPERATURES JUST ABOVE GUIDANCE DUE TO THE UNUSUAL SET-UP FOR THIS TIME OF YEAR. LOOKING AT THE RECORD HIGHS OVER THE NEXT WEEK...IT LOOKS LIKE SATURDAY MAY BE OUR BEST CHANCE OF BREAKING RECORDS DUE TO THE RELATIVELY LOW RECORD MAX TEMPS...BUT WOULD NOT BE SURPRISED TO SEE A COUPLE MORE RECORD-BREAKING TEMPERATURE DAYS BY THE END OF NEXT WEEK. ON THE LARGER SCALE...THE AMPLIFYING RIDGE ON THE EAST COAST WILL CORRELATE TO A RIGOROUSLY DEEPENING TROF ACROSS THE WEST COAST AND ROCKIES. MODELS ARE GENERALLY IN VERY GOOD AGREEMENT THROUGH TUESDAY WITH THE DEEPENING TROF DEVELOPING A CUTOFF LOW ACROSS THE SOUTHEAST..BUT SOLUTIONS TEND TO DIVERGE WITH THE SPEED OF BRINGING THAT LOW BACK INTO THE MAIN FLOW. IN THESE TYPES OF SITUATIONS THE MODELS GENERALLY TEND TO RUSH THE PROGRESSION OF THE LOW SO HAVE WEIGHTED MY FCST TOWARD THE SLOWER GFS SOLN WHICH WOULD KEEP THE MAIN AREA OF POPS WEST OF THE CWA UNTIL AT LEAST THURSDAY. EITHER WAY...TEMPS SHOULD START TO COOL BACK DOWN HEADING INTO NEXT WEEKEND AS CLOUD COVER AND POP CHANCES INCREASE AHEAD OF THE LOW AND COLD FRONT. CCC && .AVIATION... FOR 00Z TAFS... TSRA WILL BE ONGOING AT THE START OF THE TAF PERIOD...WITH GUSTY WINDS ALONG WITH REDUCED VIS AND CIGS. AFTER THE TSRA LINE MOVES EAST OF THE AREA...VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE EVENING. WITH LIGHT WINDS EXPECTED TOWARD DAYBREAK AND MOISTURE LINGERING ACROSS THE AREA...PATCHY FOG MAY DEVELOP. SCATTERED TSRA ARE AGAIN EXPECTED ON THURSDAY...ALONG WITH SOUTH-SOUTHWEST WINDS. JLL && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 15, 5:35 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 535 PM CDT THU MAR 15 2012 ALZ001>010-016-TNZ076-096-097-161000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 535 PM CDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...AS AN UNSEASONABLY WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...WITH GUSTY OUTFLOW WINDS...HAIL AND BRIEF HEAVY DOWNPOURS THE MAIN WEATHER THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UNSEASONABLY WARM AND MOIST AIRMASS IS EXPECTED TO REMAIN IN PLACE ACROSS THE TENNESSEE VALLEY INTO SATURDAY. A FEW DISTURBANCES MOVING ACROSS THE REGION WILL BRING THE POSSIBILITY OF A FEW STRONG TO SEVERE THUNDERSTORMS. GUSTY WINDS...HAIL...AND HEAVY RAINFALL ARE THE PRIMARY THREATS. AN ADDITIONAL CHANCE FOR THUNDERSTORMS IS POSSIBLE BY THE MIDDLE PART OF NEXT WEEK AS A STRONG UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS EVENING.
In the hours before
Local storm report, Mar 15, 6:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
0625 PM HAIL MOULTON 34.48N 87.29W
03/15/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
0633 PM HAIL 3 E MOULTON 34.48N 87.24W
03/15/2012 E0.25 INCH LAWRENCE AL TRAINED SPOTTER
SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON
0645 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.88 INCH MADISON AL AMATEUR RADIO
&&
JLLLocal storm report, Mar 15, 7:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
0625 PM HAIL MOULTON 34.48N 87.29W
03/15/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
0633 PM HAIL 3 E MOULTON 34.48N 87.24W
03/15/2012 E0.25 INCH LAWRENCE AL TRAINED SPOTTER
SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON
0645 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.88 INCH MADISON AL AMATEUR RADIO
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL NWS EMPLOYEE
AND GUSTING TO 41 MPH
0704 PM HAIL FAYETTEVILLE 35.15N 86.56W
03/15/2012 E0.25 INCH LINCOLN TN BROADCAST MEDIA
&&
JLLLocal storm report, Mar 15, 7:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
707 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
0625 PM HAIL MOULTON 34.48N 87.29W
03/15/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
0633 PM HAIL 3 E MOULTON 34.48N 87.24W
03/15/2012 E0.25 INCH LAWRENCE AL TRAINED SPOTTER
SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON
0645 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.88 INCH MADISON AL AMATEUR RADIO
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AT WALL TRIANA AND PINE GROVE IN HARVEST
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL NWS EMPLOYEE
AND GUSTING TO 41 MPH
0704 PM HAIL FAYETTEVILLE 35.15N 86.56W
03/15/2012 E0.25 INCH LINCOLN TN BROADCAST MEDIA
&&
JLLLocal storm report, Mar 15, 7:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
719 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
0625 PM HAIL MOULTON 34.48N 87.29W
03/15/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
0633 PM HAIL 3 E MOULTON 34.48N 87.24W
03/15/2012 E0.25 INCH LAWRENCE AL TRAINED SPOTTER
SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON
0645 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.88 INCH MADISON AL AMATEUR RADIO
0650 PM TSTM WND DMG MOULTON 34.48N 87.29W
03/15/2012 LAWRENCE AL BROADCAST MEDIA
TREES DOWN AROUND MOULTON
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AT WALL TRIANA AND PINE GROVE IN HARVEST
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL NWS EMPLOYEE
AND GUSTING TO 41 MPH
0704 PM HAIL FAYETTEVILLE 35.15N 86.56W
03/15/2012 E0.25 INCH LINCOLN TN BROADCAST MEDIA
0706 PM TSTM WND GST HUNTSVILLE 34.73N 86.59W
03/15/2012 M44.00 MPH MADISON AL OFFICIAL NWS OBS
MEASURED AT THE HSV ASOS
0714 PM HAIL 4 NE MADISON 34.74N 86.70W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AND GUSTS ESTIMATED TO 45 MPH IN MONROVIA
&&
JLLLocal storm report, Mar 15, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
0625 PM HAIL MOULTON 34.48N 87.29W
03/15/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
0633 PM HAIL 3 E MOULTON 34.48N 87.24W
03/15/2012 E0.25 INCH LAWRENCE AL TRAINED SPOTTER
SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON
0645 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.88 INCH MADISON AL AMATEUR RADIO
0650 PM TSTM WND DMG MOULTON 34.48N 87.29W
03/15/2012 LAWRENCE AL BROADCAST MEDIA
TREES DOWN AROUND MOULTON
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AT WALL TRIANA AND PINE GROVE IN HARVEST
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL NWS EMPLOYEE
AND GUSTING TO 41 MPH
0704 PM HAIL FAYETTEVILLE 35.15N 86.56W
03/15/2012 E0.25 INCH LINCOLN TN BROADCAST MEDIA
0706 PM TSTM WND GST HUNTSVILLE 34.73N 86.59W
03/15/2012 M44.00 MPH MADISON AL OFFICIAL NWS OBS
MEASURED AT THE HSV ASOS
0714 PM HAIL 4 NE MADISON 34.74N 86.70W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AND GUSTS ESTIMATED TO 45 MPH IN MONROVIA
0715 PM HAIL 3 E MADISON 34.70N 86.70W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AT SLAUGHTER AND FARROW NEAR RESEARCH PARK
0723 PM TSTM WND GST HUNTSVILLE 34.73N 86.59W
03/15/2012 M71.00 MPH MADISON AL OFFICIAL NWS OBS
MEASURED 71 MPH AT HSV ASOS
&&
JLLLocal storm report, Mar 15, 7:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
732 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
0625 PM HAIL MOULTON 34.48N 87.29W
03/15/2012 E0.50 INCH LAWRENCE AL TRAINED SPOTTER
0633 PM HAIL 3 E MOULTON 34.48N 87.24W
03/15/2012 E0.25 INCH LAWRENCE AL TRAINED SPOTTER
SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON
0645 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.88 INCH MADISON AL AMATEUR RADIO
0650 PM TSTM WND DMG MOULTON 34.48N 87.29W
03/15/2012 LAWRENCE AL BROADCAST MEDIA
TREES DOWN AROUND MOULTON
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AT WALL TRIANA AND PINE GROVE IN HARVEST
0659 PM HAIL HARVEST 34.86N 86.75W
03/15/2012 E0.25 INCH MADISON AL NWS EMPLOYEE
AND GUSTING TO 41 MPH
0704 PM HAIL FAYETTEVILLE 35.15N 86.56W
03/15/2012 E0.25 INCH LINCOLN TN BROADCAST MEDIA
0706 PM TSTM WND GST HUNTSVILLE 34.73N 86.59W
03/15/2012 M44.00 MPH MADISON AL OFFICIAL NWS OBS
MEASURED AT THE HSV ASOS
0714 PM HAIL 4 NE MADISON 34.74N 86.70W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AND GUSTS ESTIMATED TO 45 MPH IN MONROVIA
0715 PM HAIL 3 E MADISON 34.70N 86.70W
03/15/2012 E0.25 INCH MADISON AL TRAINED SPOTTER
PEA HAIL AT SLAUGHTER AND FARROW NEAR RESEARCH PARK
0723 PM TSTM WND GST HUNTSVILLE 34.73N 86.59W
03/15/2012 M71.00 MPH MADISON AL OFFICIAL NWS OBS
MEASURED 71 MPH AT HSV ASOS
0727 PM HAIL W HUNTSVILLE 34.73N 86.59W
03/15/2012 E0.88 INCH MADISON AL TRAINED SPOTTER
AT THE INTERSECTIONS OF BRADFORD/WYNN AS WELL AS
SPARKMAN/HOLMES
&&
JLLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:16 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.